| Model Number |
SIZE L40 PEGGED |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Patient Problem/Medical Problem (2688)
| Date of Event |
01/17/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
Event or Problem Description
"it was reported that a patient underwent a revision surgery due to loosening/lysis 1 year after primary surgery.Subject id: (b)(6).".